# SDR 2004FA0000548

- Difficulty date: July 9, 2004
- Submitted: July 9, 2004
- Operation: General aviation
- Aircraft: HBZET
- Make and model: Aerosp AS355*
- Aircraft time: 455 hours
- System (JASC): 2550 · Cargo Compartments
- Part: Cargo Hook
- Part number: 23509600
- Part serial: 29
- Condition: Installed
- Part time: 228 hours
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING A MAINTENANCE CHECK, IAW ONBOARD SYSTEMS SB NO. 159-013-00,  FOUND CRACKS IN THE WELD PART OF SWING ASSY.
